# SDR UIEA2018061101123

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,969 hours, 10,314 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Damaged
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 IDG POWER CABLE HAS DAMAGED COLD SHRINK INSULATION AT T3 LEAD. NR 1 ENG IDG POWER CABLE COLD SHRINK INSULATION AT T3 LEAD IAW AMM 24-11-01 & SWPM 20-30-14. PERFORMED SATISFACTORY OPS CHECK IAW 15767 AMM 71-00-00.
